EMIS ELibM Electronic Journals Publications de l'Institut Mathématique, Nouvelle Série
Vol. 91(105), pp. 59–62 (2012)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror



Jovo Jaric

Department of Mathematics, University of Belgrade, Belgrade, Serbia

Abstract: A very simple proof of the Gauss–Bonnet theorem is given in invariant form, i.e., independent of the coordinate system of a surface.

Classification (MSC2000): 53A04; 53A05

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 10 May 2012. This page was last modified: 12 Jun 2012.

© 2012 Mathematical Institute of the Serbian Academy of Science and Arts
© 2012 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition